Aa
A
A
Close
Blank
Avatar universal
Leg pain and prozac
I just googled "prozac and leg pain" and there was a person, 58 years old (I am 58 in 2 weeks) saying her/his doc wanted them to get off prozac cause of the leg pain.  This is interesting and I would like to know more.   why would this person's doc suggest this?  Why do I feel like it could be the prozac causing my leg pain, too?  I'd been tested for neuropathy and Peripheral artery disease And my pain feels worse after exercise.    Help!  thanks.


This discussion is related to Re: Leg Pain.
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
144586 tn?1284669764
Blank
11079760 tn?1449081557
Blank
Minneapolis, MN
209987 tn?1451939065
Blank
AB
1780921 tn?1462244109
Blank
Queen Creek, AZ
Avatar universal
Blank